# SDR 07FDEA01037

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,030 hours, 18,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN RT WING.  AFFECTED AREAS MENTIONED IN EA 6-5720-99229.  REPAIR PERFORMED BY BLEND OUT AND OVERSIZING IAW EA 6-5720-99229 AND RAS/BAE/1002732/2006.
